# SDR SWAA2021081627219

- Difficulty date: March 4, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 27,398 hours, 11,962 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SKIN HAS A 8' CREASE 17.5 AFT OF FWD EDGE; 31' FROM LOWER EDGE. 8' LONG. / REMOVED AND REPLASED FWD CARGO DOOR IAW AMM 52-31-00. PRESSURIZED IAW 05-51-91. NO LEAKS NOTED. (SA-M 326 ATTACHED # A1164459) POS FWD TAG 660089 - P/N OFF: 143A6110-38 S/N OFF: CYC0569 P/N ON: 143A6110-8 S/N ON: 00016
